Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Measures orthogonal to algebras and sets of antisymmetry


Author: Irving Glicksberg
Journal: Trans. Amer. Math. Soc. 105 (1962), 415-435
MSC: Primary 46.55
MathSciNet review: 0173957
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0173957-5
Article copyright: © Copyright 1962 American Mathematical Society